# SDR USAASB01338

- Difficulty date: December 11, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 9, THE LEFT ESCAPE HATCH EXIT LIGHT AND THE CENTER OVERHEAD EXIT LIGHT AT EMERGENCY ROWS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1134 BATTERY PACK IN CEILING, LEFT SIDE, AT EMERGENCY ROWS.  OPERATIONAL CHECK GOOD.  (M)
